# SDR ASOA2013010202731

- Difficulty date: December 4, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 24,261 hours, 16,815 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER BULKHEAD WEB AFT FACE CORRODED AT FS 280.00.   REMOVED LT LOWER BULKHEAD WEB AT LOCATED AND DRILLED NEW BULKHEAD WEB IAW 51-40-11-001-001.    INSTALLED LT LOWER LOWER WEB IAW SRM 51-42-06, 51-42-13.   THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.
